# SDR SWIA200922977

- Difficulty date: October 24, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 17,022 hours, 14,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT CEILING EMERGENCY LIGHT INOP.  (FLT 5960)  RELAMPED EMERGENCY LIGHT.
